# SDR ASAA2013111196363

- Difficulty date: November 11, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 21,130 hours, 6,597 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING ENGINE START NR 1 ENGINE EGT GAUGE VERY ERRATIC.  PRIOR TO IGNITION VALUES OF ZERO TO 175 DEGREES.  AFTER IGNITION VERY SLOW TO RESPOND. NO EVIDENCE OF EGT ROLLBACK.  AFTER START DISPLAYED 50 DEGREES BELOW NR 2 ENGINE.  ACFT GROUNDED.  BITE CHECK OF NR 1 ENGINE RECENT FAULTS LOGGED 77-10851 FOR LEGS 0,1, AND 3. T 495 VALUES S1-67.11, S2-610.36, S3-44.12, S4-75.33.  FOUND HIGH RESISTANCE ON LOWER RT SEGMENT BETWEEN J AND CJ HARNESSES AT DP0911 AND DP0901.  CLEANED AND RECONNECTED.  RESISTANCE VALUES WITHIN LIMITS.  EEC BITE TEST PASSES. RAN BOTH ENGINES.  EGT INDICATIONS STEADY AND EGTS STABILIZED AT 463 DEGREES C AT IDLE, REF FIM TASK 77-21/802.
